# SDR Q2SA754013

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 120,635 hours, 23,798 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 766634
- Condition: Faulty
- Location: Cockpit
- Part time: 134 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 10,000 FEET, ELECTRICAL SMELL AND LIGHT SMOKE ENTERED THE COCKPIT.  COMPLETED SMOKE SOURCE IDENTIFICATION PROCEDURE AND ELECTRICAL SYSTEM SMOKE OR FIRE CHECKLIST.  THE SMOKE DISSIPATED ALONG WITH THE SMELL AT LANDING.  TAXIED CLEAR OF THE RUNWAY TO PARKING SPOT WITH NO ADDITIONAL INDICATIONS OF SMOKE OR FIRE.  INSPECTED COCKPIT FOR ANY OBVIOUS SIGNS OF DAMAGE DUE TO SMOKE, INSPECTED F/E’S PANEL AND WIRING, NO DEFECTS NOTED.  INSPECTED MAIN BATTERY AND SURROUNDING AREA, NO DEFECTS NOTED ON THIS INSPECTION IAW AMM 24-31-00.  PERFORMED SMOKE OR FUMES CABIN CONDITION INSPECTION PER AMM 05-51-50 AND 21-00-04.  BURNT SMELL EMITTING FROM UPPER FLIGHT DECK FAN, NO OTHER DEFECTS NOTED.  FLIGHT DECK FAN DEFERRED IAW MEL 21-20, PLACARD INSTALLED.
